# SDR SWAA2020040127039

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE AT BS 887; LBL16 TO RBL 16; WL 162 CORRODED. / REFERENCE NRC Y174595 FOR WORK ACCOMPLISHED. AFT CARGO BAY FLOOR SPLICE AT BS 887 LBL 16 TO RBL 16; W/L 162 REPLACED
